Alert archive / Minnesota / Winter Weather Advisories in 2018

Winter Weather Advisory 13, NWS Twin Cities, MN

March 25, 201822 counties in Minnesota

NWS Twin Cities, MN issued this winter weather advisory at Mar 25, 2018, 3:35 PM CDT for 22 counties in Minnesota. It took effect at Mar 25, 2018, 10:00 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2018, 3:35 PM CDT (20:35 UTC)
In effect from
Mar 25, 2018, 10:00 PM CDT
Expired
Mar 26, 2018, 10:00 PM CDT
In force
24 hr
Issued by
NWS Twin Cities, MN
All 22 counties

Benton County, MN, Brown County, MN, Chippewa County, MN, Chisago County, MN, Douglas County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Martin County, MN, Mille Lacs County, MN, Morrison County, MN, Pope County, MN, Redwood County, MN, Renville County, MN, Sherburne County, MN, Stearns County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Watonwan County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 100 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2018-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2018-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1512 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

470 
WWUS43 KMPX 252035
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
335 PM CDT Sun Mar 25 2018

...A MIX OF SNOW AND FREEZING RAIN EXPECTED TONIGHT ACROSS WESTERN
MINNESOTA...

.A Winter Weather Advisory is in effect from 10 pm this evening to
noon Monday for areas west of a line from Benson to Willmar and
Fairmont. A mixture of snow and freezing rain will develop late
this evening and continue through Monday morning before turning to
rain. Ice accumulations of a tenth of an inch and snow
accumulations up to 2 inches are expected which will create
hazardous travel conditions.

MNZ054>057-064-065-073-074-082-091-260445-
/O.NEW.KMPX.WW.Y.0013.180326T0300Z-180326T1700Z/
Lac Qui Parle-Swift-Chippewa-Kandiyohi-Yellow Medicine-Renville-
Redwood-Brown-Watonwan-Martin-
Including the cities of Madison, Benson, Montevideo, Willmar, 
Granite Falls, Olivia, Redwood Falls, New Ulm, St James, 
and Fairmont
335 PM CDT Sun Mar 25 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
NOON CDT MONDAY...

* WHAT...Mixed precipitation expected. Total wet snow 
  accumulations of up to two inches and ice accumulations of up 
  to one tenth of an inch are expected.

* WHERE...Portions of central, south central, southwest and west 
  central Minnesota.

* WHEN...From 10 PM this evening to noon CDT Monday.

* ADDITIONAL DETAILS...The ice will result in difficult travel 
  conditions, including during the morning commute on Monday. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for Minnesota can be found at
511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in
either state.

&&

$$

Borghoff/DWE
4 follow-up statements
223 
WWUS43 KMPX 260241
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
941 PM CDT Sun Mar 25 2018

...A MIX OF SNOW AND FREEZING RAIN EXPECTED TONIGHT ACROSS
WESTERN MINNESOTA...

.A Winter Weather Advisory is in effect until noon Monday for 
areas west of a line from Benson to Willmar and Fairmont. A 
mixture of snow and freezing rain will develop late this evening 
and continue through Monday morning before turning to rain. Ice 
accumulations of a tenth of an inch and snow accumulations up to 2
inches are expected which will create hazardous travel 
conditions.

MNZ054>057-064-065-073-074-082-091-261045-
/O.CON.KMPX.WW.Y.0013.180326T0300Z-180326T1700Z/
Lac Qui Parle-Swift-Chippewa-Kandiyohi-Yellow Medicine-Renville-
Redwood-Brown-Watonwan-Martin-
Including the cities of Madison, Benson, Montevideo, Willmar, 
Granite Falls, Olivia, Redwood Falls, New Ulm, St James, 
and Fairmont
941 PM CDT Sun Mar 25 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CDT
MONDAY...

* WHAT...Mixed precipitation expected. Total wet snow 
  accumulations of up to two inches and ice accumulations of one 
  tenth to two tenths of an inch are expected.

* WHERE...Portions of central, south central, southwest and west 
  central Minnesota.

* WHEN...Until noon CDT Monday.

* ADDITIONAL DETAILS...The ice will result in difficult travel 
  conditions, including during the morning commute on Monday. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for Minnesota can be found at
511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in
either state.

&&

$$
439 
WWUS43 KMPX 260901
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
401 AM CDT Mon Mar 26 2018

...A wintry mix expected across western Minnesota today...

.A Winter Weather Advisory is in effect through the afternoon for
areas west of a line from Little Falls to Willmar and Fairmont. A
mixture of snow and freezing rain will continue before turning to
rain later this afternoon. Ice accumulations of a tenth of an 
inch and snow accumulations up to 2 inches are expected which will
create difficult travel conditions.

MNZ041>043-047>049-261715-
/O.EXB.KMPX.WW.Y.0013.000000T0000Z-180327T0000Z/
Douglas-Todd-Morrison-Stevens-Pope-Stearns-
Including the cities of Alexandria, Long Prairie, Little Falls, 
Morris, Glenwood, and St Cloud
401 AM CDT Mon Mar 26 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Mixed precipitation. Additional snow accumulations of 1 
  to 3 inches and ice accumulations of around one tenth are 
  expected.

* WHERE...Portions of central and west central Minnesota.

* WHEN...Until 7 PM CDT this evening.

* ADDITIONAL DETAILS...The ice will result in difficult travel 
  conditions, including during the morning commute. Be prepared 
  for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow and freezing
rain will cause travel difficulties. Be prepared for slippery 
roads and limited visibilities, and use caution while driving. The
latest road conditions for Minnesota can be found at 511mn.org 
and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either 
state.

&&

$$

MNZ054>057-064-065-073-074-082-091-261715-
/O.EXT.KMPX.WW.Y.0013.000000T0000Z-180326T2000Z/
Lac Qui Parle-Swift-Chippewa-Kandiyohi-Yellow Medicine-Renville-
Redwood-Brown-Watonwan-Martin-
Including the cities of Madison, Benson, Montevideo, Willmar, 
Granite Falls, Olivia, Redwood Falls, New Ulm, St James, 
and Fairmont
401 AM CDT Mon Mar 26 2018

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WHAT...Mixed precipitation. Additional wet snow accumulations 
  of up to two inches and ice accumulations of up to one tenth 
  of an inch are expected.

* WHERE...Portions of central, south central, southwest and west 
  central Minnesota.

* WHEN...Until 3 PM CDT this afternoon.

* ADDITIONAL DETAILS...The ice will result in difficult travel 
  conditions, including during the morning commute. Be prepared 
  for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow and freezing 
rain will cause travel difficulties. Be prepared for slippery 
roads and limited visibilities, and use caution while driving. The
latest road conditions for Minnesota can be found at 511mn.org 
and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either 
state.

&&

$$

jrb
970 
WWUS43 KMPX 261639
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
1139 AM CDT Mon Mar 26 2018

...A wintry mix expected across western Minnesota today...

.A Winter Weather Advisory is in effect for Southwestern and
Central MN. A mixture of snow and freezing rain will continue 
through the early afternoon in Southwestern MN and evening in East
Central MN. Ice accumulations of up to a tenth of an inch are
possible Southwestern MN. Snow accumulations up to 2 inches are  
expected in Southwestern MN and up to 4 inches are possible in
Central MN. Difficult travel conditions are likely.

MNZ044-045-052-053-270045-
/O.EXB.KMPX.WW.Y.0013.000000T0000Z-180327T0300Z/
Mille Lacs-Kanabec-Isanti-Chisago-
Including the cities of Princeton, Mora, Cambridge, 
and Center City
1139 AM CDT Mon Mar 26 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Mixed precipitation. Additional wet snow accumulations of
  up to two to four inches and ice accumulations of a light glaze
  are expected.

* WHERE...Mille Lacs, Kanabec, Isanti and Chisago Counties.

* WHEN...Until 10 PM CDT this evening.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for Minnesota can be found at
511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in
either state.

&&

$$

MNZ050-051-270000-
/O.EXA.KMPX.WW.Y.0013.000000T0000Z-180327T0000Z/
Benton-Sherburne-
Including the cities of Foley and Elk River
1139 AM CDT Mon Mar 26 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Mixed precipitation. Additional wet snow accumulations 
  of up to two inches and ice accumulations of are expected.

* WHERE...Benton and Sherburne Counties.

* WHEN...Until 7 PM CDT this evening.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for Minnesota can be found at
511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in
either state.

&&

$$

MNZ054>057-064-065-073-074-082-091-262100-
/O.EXT.KMPX.WW.Y.0013.000000T0000Z-180326T2100Z/
Lac Qui Parle-Swift-Chippewa-Kandiyohi-Yellow Medicine-Renville-
Redwood-Brown-Watonwan-Martin-
Including the cities of Madison, Benson, Montevideo, Willmar, 
Granite Falls, Olivia, Redwood Falls, New Ulm, St James, 
and Fairmont
1139 AM CDT Mon Mar 26 2018

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...Mixed precipitation. Additional wet snow accumulations 
  of up to two inches and ice accumulations of up to one tenth 
  of an inch are expected.

* WHERE...Portions of central, south central, southwest and west 
  central Minnesota.

* WHEN...Until 4 PM CDT this afternoon.

* ADDITIONAL DETAILS...The ice will result in difficult travel 
  conditions. Be prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for Minnesota can be found at
511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in
either state.

&&

$$

MNZ041>043-047>049-270000-
/O.CON.KMPX.WW.Y.0013.000000T0000Z-180327T0000Z/
Douglas-Todd-Morrison-Stevens-Pope-Stearns-
Including the cities of Alexandria, Long Prairie, Little Falls, 
Morris, Glenwood, and St Cloud
1139 AM CDT Mon Mar 26 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Mixed precipitation. Additional snow accumulations of 2 
  to 4 inches and ice accumulations of a light glaze are 
  expected.

* WHERE...Portions of central and west central Minnesota.

* WHEN...Until 7 PM CDT this evening.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for Minnesota can be found at
511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in
either state.

&&

$$
302 
WWUS43 KMPX 262103
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
403 PM CDT Mon Mar 26 2018

...A wintry mix expected across western Minnesota today...

.A Winter Weather Advisory remains in effect for central 
Minnesota into the evening. A mixture of snow...sleet and freezing
rain will continue through the early evening across central 
Minnesota. Snow accumulations up to 2 to 4 inches are expected 
through about 8 PM mainly along and north of I94. The heaviest 
accumulations should occur north of St Cloud across Morrison and 
Mille Lacs Co. Difficult travel conditions are likely.

MNZ054>057-064-065-073-074-082-091-262215-
/O.EXP.KMPX.WW.Y.0013.000000T0000Z-180326T2100Z/
Lac Qui Parle-Swift-Chippewa-Kandiyohi-Yellow Medicine-Renville-
Redwood-Brown-Watonwan-Martin-
Including the cities of Madison, Benson, Montevideo, Willmar, 
Granite Falls, Olivia, Redwood Falls, New Ulm, St James, 
and Fairmont
403 PM CDT Mon Mar 26 2018

...WINTER WEATHER ADVISORY WILL EXPIRE AT 4 PM CDT THIS
AFTERNOON...

Any significant accumulation of mixed precipitation is exiting 
the region. 

$$

MNZ041>043-047>051-270000-
/O.CON.KMPX.WW.Y.0013.000000T0000Z-180327T0000Z/
Douglas-Todd-Morrison-Stevens-Pope-Stearns-Benton-Sherburne-
Including the cities of Alexandria, Long Prairie, Little Falls, 
Morris, Glenwood, St Cloud, Foley, and Elk River
403 PM CDT Mon Mar 26 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Mixed precipitation. Additional snow accumulations of 1
  to 3 inches and ice accumulations of a light glaze are 
  expected.

* WHERE...Portions of central and west central Minnesota.

* WHEN...Until 7 PM CDT this evening.

* ADDITIONAL DETAILS...Plan on slippery road conditions, 
  including during the evening commute. Be prepared for reduced 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for Minnesota can be found at
511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in
either state.

&&

$$

MNZ044-045-052-053-270300-
/O.CON.KMPX.WW.Y.0013.000000T0000Z-180327T0300Z/
Mille Lacs-Kanabec-Isanti-Chisago-
Including the cities of Princeton, Mora, Cambridge, 
and Center City
403 PM CDT Mon Mar 26 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Mixed precipitation. Additional snow accumulations of 1 
  to 3 inches and ice accumulations of a light glaze are 
  expected.

* WHERE...Mille Lacs, Kanabec, Isanti and Chisago Counties.

* WHEN...Until 10 PM CDT this evening.

* ADDITIONAL DETAILS...Plan on slippery road conditions, 
  including during the evening commute. Be prepared for reduced 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for Minnesota can be found at
511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in
either state.

&&

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this winter weather advisory went out at Mar 25, 12:24 PM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Mar 25, 12:24 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1224 PM CDT Sun Mar 25 2018

.SHORT TERM...(Today and tonight)
Issued at 444 AM CDT Sun Mar 25 2018

Southwest mid level flow becomes prevalent today ahead of an
amplifying western CONUS trough. Warm air/moisture advection ensue
tonight, particularly after midnight over central and southern MN.
Bufkit sounding analysis still indicates a potential for freezing
rain given a warm nose aloft. There is still uncertainty however,
given progged surface temps will be right around freezing. Will
hold off on any headlines due to low confidence at this point.

.LONG TERM...(Monday through Saturday)
Issued at 444 AM CDT Sun Mar 25 2018

Even higher precipitation chances arrive on Monday as a healthy
pocket of forcing settles in across the area attendant with an
almost coupled upper level jet structure. the northwestern part of
the forecast area (generally along and north of a Morris to Lake
Mille Lacs line) looks to have the potential to pick up 1-3 inches
of snow, while freezing rain could still be a threat east and
south of that line during the morning. Currently have 0.05" -
.10" of ice accumulation in the grids bound to the east by I-35
and to the north by I-94. These amounts could be dramatically
lower if temps are off by even 1-2 degrees. Will therefore need to
continue monitoring temperature trends before issuing an
advisory.

Tuesday and Wednesday highs moderate into the mid/upper 40s,
except possibly along the MN River valley with the fresh snowpack.
Precipitation chances increase Friday into the weekend as northern
stream energy sags into the north central CONUS. This will also
bring colder temperatures, with highs likely to be in the 30s next
weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1230 PM CDT Sun Mar 25 2018

MVFR cigs remain over far western area and will gradually spread
into central MN through 06z. Some IFR conditions to develop into
KAXN/KRWF after that into Tue morning. Expect some -sn to move
into the northwest area/KAXN this evening with -FZRASN moving into
the southwest affecting KRWF and eventually KMKT and into KMSP
after 08z. Still a question on P-Type into the northern area,
though it looks more like plain snow. Will continue mix of prob30
for these possibilities for now. It does look like just rain for
all but the far northern area for Monday afternoon.

KMSP...
Should see VFR conditions with mix of mid/high level clouds this
afternoon. Still looks like the trend for clouds will lowering
overnight with MVFR conditions expected by Monday morning with a
wintry mix possible. Held onto the snow/ice pellets for now, but
could see some rain/freezing rain in that 08z-12z period as well.
Rain looks likely into Monday afternoon with MVFR expected.

/OUTLOOK FOR KMSP/
TUE Nite...MVFR/-RA. Wind NW 10 kts.
WED...VFR with slight CHC rain. Wind SW 10G20 kts.
THU...VFR. Wind NW at 10G20 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

SHORT TERM...LS
LONG TERM...LS
AVIATION...DWE
Hazardous weather outlook, Mar 25, 12:25 PM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1225 PM CDT Sun Mar 25 2018

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
261730-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1225 PM CDT Sun Mar 25 2018

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

A wintry mix of precipitation, including rain, snow and possibly
light freezing rain will develop over far west central Minnesota
this evening, and gradually spread eastward across central
Minnesota tonight. Light snow and ice accumulations will be
possible west of Interstate 35.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The wintry mix of precipitation will continue Monday morning. Any
freezing rain is expected to change over to rain by Monday
afternoon. Light ice accumulations west of the Interstate 35
corridor could cause untreated roads and pavement to become
slick.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

In the hours before

Local storm report, Mar 25, 10:31 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1031 AM CDT SUN MAR 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     SNOW             VESTA                   44.51N 95.41W
03/24/2018  M9.0 INCH        REDWOOD            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION VESM5, VESTA.

0600 PM     SNOW             MILAN 1NW               45.12N 95.93W
03/24/2018  M3.0 INCH        CHIPPEWA           MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION MIAM5, MILAN 1NW.

0606 AM     SNOW             NEW ULM 3SE             44.29N 94.41W
03/25/2018  M2.2 INCH        NICOLLET           MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION NUMM5, NEW ULM 3SE.

0700 AM     SNOW             WINNEBAGO               43.77N 94.19W
03/25/2018  M6.0 INCH        FARIBAULT          MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION WNNM5, WINNEBAGO.

0700 AM     SNOW             BRICELYN                43.55N 93.85W
03/25/2018  M2.6 INCH        FARIBAULT          MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION BRCM5, BRICELYN.

0800 AM     SNOW             BLUE EARTH 1S           43.62N 94.09W
03/25/2018  M1.5 INCH        FARIBAULT          MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION BTHM5, BLUE EARTH 1S.

0700 AM     SNOW             DAWSON                  44.93N 96.05W
03/25/2018  M1.0 INCH        LAC QUI PARLE      MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION DWSM5, DAWSON.

&&
Local storm report, Mar 25, 2:02 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
202 PM CDT SUN MAR 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             MONTEVIDEO              44.95N 95.72W
03/25/2018  M6.5 INCH        CHIPPEWA           MN   COCORAHS

            COCORAHS STATION MN-CP-1, MONTEVIDEO.

0800 AM     SNOW             BLUE EARTH 1S           43.62N 94.09W
03/25/2018  M9.9 INCH        FARIBAULT          MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION BTHM5, BLUE EARTH 1S.

0700 AM     SNOW             SPRINGFIELD 1NW         44.26N 94.99W
03/25/2018  M8.5 INCH        BROWN              MN   COCORAHS

            COCORAHS STATION MN-BW-1, SPRINGFIELD 1NW.

0700 AM     SNOW             MONTEVIDEO 1SW          44.93N 95.75W
03/25/2018  M5.0 INCH        LAC QUI PARLE      MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION MVDM5, MONTEVIDEO
            1SW.

0700 AM     SNOW             ELLENDALE               43.87N 93.30W
03/25/2018  M4.2 INCH        STEELE             MN   COCORAHS

            COCORAHS STATION MN-SE-3, ELLENDALE.

0700 AM     SNOW             WINNEBAGO               43.77N 94.19W
03/25/2018  M12.0 INCH       FARIBAULT          MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION WNNM5, WINNEBAGO.

0700 AM     SNOW             BLUE EARTH              43.64N 94.09W
03/25/2018  M11.0 INCH       FARIBAULT          MN   COCORAHS

            COCORAHS STATION MN-FT-5, BLUE EARTH.

0700 AM     SNOW             BRICELYN                43.55N 93.85W
03/25/2018  M10.1 INCH       FARIBAULT          MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION BRCM5, BRICELYN.

0606 AM     SNOW             NEW ULM 3SE             44.29N 94.41W
03/25/2018  M6.7 INCH        NICOLLET           MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION NUMM5, NEW ULM 3SE.

0730 AM     SNOW             SVEADAHL 5NNW           44.15N 94.79W
03/25/2018  M9.7 INCH        BROWN              MN   COCORAHS

            COCORAHS STATION MN-BW-8, SVEADAHL 5NNW.

&&

Nearby

Winter Weather Advisories in Minnesota, 2018Every winter weather advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.